Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have eating disorder. Overdose of paracetamol and fluxetine. What to do?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3575 Questions
Hello, I overdosed on 14 paracetamol (500mg) and 10 20mg of fluxetine last night and tonight had 10 more paracetamol. I feel fine but now am worried ... I was very down due to having an eating disorder.
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

High doses of paracetamol lead to liver damage and other complications. Flxetine in higher doses also causes alteration in heart beat and other complications. Hence I advice you to visit ER or your physician immidiately to assess the damage to your organs due to overdose of both drugs.

Please visit the hospital as soon as possible.

I hope I answered your query. I will be glad to answer any followup queries you have.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor